Announcement

Collapse
No announcement yet.

Help with these meds as a possible flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tami Stambaugh
    replied
    My doctor has warned me that nearly all of the over counter meds. has so many different ingredients in them that would cause us to go into a flare, especially sinus meds. So be careful and read the ingredients. He only wants me taking Allegra-D for sinus, allergies, etc. It helps but you have to have a prescription for it. So ask for one!!!

    Tami

    Leave a comment:


  • Susan Butler
    replied
    HI Jess, and Brat,
    I am almost postive its the alchol in the Nyquil.
    I can't taake it either.
    The dr., told me to get MUCINEX for the phlem. Its over the counter, hope it helps somone else too.
    HUGS
    SUSAN

    Leave a comment:


  • tigger_gal
    replied
    **hugs** Jess,
    I dont know been sick too. taking nyquill and motrin... and 850 mg of amox.. i flared to. now I have a horrible yeast infection...
    Brat

    Leave a comment:


  • ICNJess
    replied
    Yikes alcohol in the NyQuil!! eek I took the capsules, I wonder if it would be in there. Thanks for the heads up. eek eek

    Leave a comment:


  • Katrina
    replied
    (((((((((((((Jessica)))))))))))))))
    sorry you have a bug and now are flaring. Hope you feel better soon. Sorry you are suffering worse again Jess.
    Take Care and Get Better. grouphug grouphug

    Leave a comment:


  • ICNDonna
    replied
    I think it would be a good idea for you to carefully read the labels of the over-the-counter things you've been taking to be sure there aren't irritants there.

    {{{{{{{{{{{{{You}}}}}}}}}}}}}}}}}
    Donna

    Leave a comment:


  • Britgal
    replied
    Hi Jess, sorry you are still feeling rotten, Debbie is right there is alcohol in some of the meds and that can make you flare. Let us know how you get on at the docs, and take care, keep warm, luv ya mum Iris hi kissing grouphug

    Leave a comment:


  • auntiedeb
    replied
    grouphug grouphug grouphug There is alchol in the nightquail. that would make you flare. Hope you feel better soon. I am praying for you. Gentle hugs and healing thoughts.

    Leave a comment:


  • ICNJess
    started a topic Help with these meds as a possible flare?

    Help with these meds as a possible flare?

    Until I can get in to see the doc Tuesday for this bug, I've been trying DayQuil, NyQuil, and Cloresept (sp?) and something has made me flare. Help! Any ideas?

    grouphug
Working...
X